File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Positive real control for 2-D discrete delayed systems via output feedback controllers

TitlePositive real control for 2-D discrete delayed systems via output feedback controllers
Authors
Keywords2-D Systems
Delayed Systems
Discrete Systems
Linear Matrix Inequality
Positive Real Control
Issue Date2008
PublisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/cam
Citation
Journal Of Computational And Applied Mathematics, 2008, v. 216 n. 1, p. 87-97 How to Cite?
AbstractThis paper considers the problem of positive real control for two-dimensional (2-D) discrete delayed systems in the Fornasini-Marchesini second local state-space model. Attention is focused on the design of dynamic output feedback controllers, which guarantee that the closed-loop system is asymptotically stable and the closed-loop transfer function is extended strictly positive real. We first present a sufficient condition for extended strictly positive realness of 2-D discrete delayed systems. Based on this, a sufficient condition for the solvability of the positive real control problem is obtained in terms of a linear matrix inequality (LMI). When the LMI is feasible, an explicit parametrization of a desired output feedback controller is presented. Finally, we provide a numerical example to demonstrate the application of the proposed method. © 2007 Elsevier B.V. All rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/156948
ISSN
2015 Impact Factor: 1.328
2015 SCImago Journal Rankings: 1.089
ISI Accession Number ID
References

 

DC FieldValueLanguage
dc.contributor.authorXu, Hen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorLam, Jen_US
dc.date.accessioned2012-08-08T08:44:40Z-
dc.date.available2012-08-08T08:44:40Z-
dc.date.issued2008en_US
dc.identifier.citationJournal Of Computational And Applied Mathematics, 2008, v. 216 n. 1, p. 87-97en_US
dc.identifier.issn0377-0427en_US
dc.identifier.urihttp://hdl.handle.net/10722/156948-
dc.description.abstractThis paper considers the problem of positive real control for two-dimensional (2-D) discrete delayed systems in the Fornasini-Marchesini second local state-space model. Attention is focused on the design of dynamic output feedback controllers, which guarantee that the closed-loop system is asymptotically stable and the closed-loop transfer function is extended strictly positive real. We first present a sufficient condition for extended strictly positive realness of 2-D discrete delayed systems. Based on this, a sufficient condition for the solvability of the positive real control problem is obtained in terms of a linear matrix inequality (LMI). When the LMI is feasible, an explicit parametrization of a desired output feedback controller is presented. Finally, we provide a numerical example to demonstrate the application of the proposed method. © 2007 Elsevier B.V. All rights reserved.en_US
dc.languageengen_US
dc.publisherElsevier BV. The Journal's web site is located at http://www.elsevier.com/locate/camen_US
dc.relation.ispartofJournal of Computational and Applied Mathematicsen_US
dc.subject2-D Systemsen_US
dc.subjectDelayed Systemsen_US
dc.subjectDiscrete Systemsen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectPositive Real Controlen_US
dc.titlePositive real control for 2-D discrete delayed systems via output feedback controllersen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1016/j.cam.2007.04.014en_US
dc.identifier.scopuseid_2-s2.0-41249087690en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-41249087690&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume216en_US
dc.identifier.issue1en_US
dc.identifier.spage87en_US
dc.identifier.epage97en_US
dc.identifier.isiWOS:000255424900007-
dc.publisher.placeNetherlandsen_US
dc.identifier.scopusauthoridXu, H=8908987900en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats